# SDR JJBA20160113003

- Difficulty date: January 13, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 32,927 hours, 44,783 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHECK FIRE DETECTION WARNING LIGHT ILLUMINATED IN FLIGHT WITH A NR 1 FAULT B LIGHT.  R & R FIRE LOOP.
